Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


When to switch from Atripla?
May 29, 2008

Hello my heroes! I'm a 55 yr old, poz for 6 years. I have taken Sustiva or Atripla for 5 years, and still have sleep and anxiety issues that are affecting my quality of life. If I make a switch to something else, can I go back to this otherwise effective regimen, should something else not work out? I am struggling with making this decision, as my presend meds are effective in every other way, and I don't want to compromise that. This has been the only regimen I have ever been on. But, honestly, I am living a life that is suffering from sleep deprivation and anxiety. ny advice? Thanks for all you do!

Response from Dr. Henry

Many HIV specialists are used to switching around effective regimens to try and minimize an annoying side effect. That is a common practice. A trial on a boosted PI based regimen for several months to see what happens to your sleep/anxiety problems is worth considering after discussion with your HIV specialist. KH



Previous
Does Sustiva give a drug use result upon testing
Next
body aches

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement